International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 6, Pages 295-318
On a trivial zero problem
Department of Mathematics and Statistics, Boston University, 02215, MA, USA
Received 25 October 2002
Copyright © 2004 Shaowei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
One trivial zero phenomenon for -adic analytic function is considered. We then prove that the first derivative of this function is essentially the Kummer class associated with .